# SDR DALA2024011600621

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 78,266 hours, 33,509 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 R AFT ENT DOOR EICAS AND ENTRY DOORS LIGHT ON DURING PUSH BACK. CORRECTIVE ACTION: CYCLED R-4 DOOR OPEN AND CLOSED. EICAS MSG AND LIGHT EXTINGUISHED. (4998708)
